# SDR YENA2022101701029

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 68,038 hours, 24,514 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0515
- Part serial: Q00136013110
- Condition: Faulted
- Location: Spoilers
- Part time: 59,418 hours, 21,350 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#799, FLL-HAV. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO FLL) F/CTL SEC 1 FAULT ( SPOILER ELEVATOR COMPUTER(SEC) 1) SEC 1).  REMOVED ADN REPLACED SEC 1 ( 1CE 1 ) IAW AMM 27-94-34 AND PERFORMED OPERATIONAL TEST OF SEC 1 TEST PASS .
